# SDR SWIA201904125747

- Difficulty date: February 28, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE HAS CHAFING DAMAGE. (C-CHECK) RO: 04/11/2019 BLENDED CHAFE ON THE SERVICE DOOR HINGE. ROTO PEENED BLENDED AREA. OPS CHECKS GOOD.
